# SDR AALA201807197003

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT TRANSITION PANEL,  BS 727+4 - 727I. REPLACED THE TRANSITION PANEL IAW SRM 53-00-53.
